# SDR CAL950323

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 1964 47l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - C-CHECK INSPECTION, FOUND CORROSION AT LONGERON 47L AT STATION 1964 (AFT CARGO COMPT).  CORROSION REMOVED AND REPAIRED PER ECRA5310-03089.  (W)
